Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have tubes tied. Gaining weight, feeling moody, noticed color change around nipple and heartburn. Pregnant?

I am 42 years old had my tubes tied for 16 .....i am always tired .. heartburn ....some weight gain ...moody ....the color around my nipples is weird the right side of my stomach is tender and have a hard time lying on my stomach and urinating continuously as i have had many urine infections i am very aware of infections and i have no symptoms its that reason can i possibly be pregnant
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If the tubes are tied for last 16 years and your periods are regular it is less likely that you are pregnant.
The mood changes and the weight gain can be due to hormonal changes,color change of the nipple could also be related to menopausal changes but if it is bothering you get a check up from your doctor once to rule out any pathology. As such there us nothing major to worry about so relax.
Answered: Thu, 31 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor